Applied Mathematics

Vol.7 No.10(2016), Paper ID 67580, 5 pages

DOI:10.4236/am.2016.710096

 

Stability Analysis of SIQS Epidemic Model with Saturated Incidence Rate

 

O. Adebimpe, L. M. Erinle-Ibrahim, A. F. Adebisi

 

Department of Physical Sciences, Landmark University, Omu-Aran, Nigeria
Department of Mathematics, Tai Solarin University of Education, Ijebu-Ode, Nigeria
Department of Mathematical and Physical Science, Osun State University, Osogbo, Nigeria

 

Copyright © 2016 O. Adebimpe, L. M. Erinle-Ibrahim, A. F. Adebisi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Adebimpe, O. , Erinle-Ibrahim, L. and Adebisi, A. (2016) Stability Analysis of SIQS Epidemic Model with Saturated Incidence Rate. Applied Mathematics, 7, 1082-1086. doi: 10.4236/am.2016.710096.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.